# SDR SIMA20140605009

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BA50933901
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOWARD THREE FLOOR EMERGENCY LIGHT STRIPS INOPERATIVE.  R & R NR 2 EMER BATTERY POWER SUPPLY, BATTERY CHARGER & BATTERY HOLDER IAW AMM 33-50-04.  OPERATIONS CHECK GOOD.
